# SDR XGN2011F00003

- Difficulty date: January 18, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N4165G
- Make and model: Cessna 402B
- Aircraft serial: 402B1212
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397712
- Part serial: 4091402
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER CRACKED BETWEEN THE FINS AFT OF THE FUEL INJECTOR BY THE INTAKE VALVE AND WAS LEAKING FUEL.  THIS CYLINDER THAT THE CYLINDER HEAD WAS MFG WITH THE METAL THICKNESS AROUND THE INTAKE VALVE AREA TOO THIN.  WE HAVE HAD OVER 250 FAILURES OF THESE MFG CYLINDERS OVER THE LAST SEVERAL YEARS DUE TO THIS DEFECT IN THE CYLINDER HEAD.
